Asymptotics of spectral polynomials
2007 (English)In: Acta Polytechnica, Vol. 47, no 2-3, 32-35 p.Article in journal (Refereed) Published
We have been studying the asymptotic energy distribution of the algebraic part of the spectrum of the one-dimensional sextic anharmonic oscillator. We review some (both old and recent) results on the multiparameter spectral problem and show that our problem ranks among the degenerate cases of Heine-Stieltjes spectral problem, and we derive the density of the corresponding probability measure.
Place, publisher, year, edition, pages
2007. Vol. 47, no 2-3, 32-35 p.
Heun equation, spectral polynomial
Research subject Mathematics
IdentifiersURN: urn:nbn:se:su:diva-49752OAI: oai:DiVA.org:su-49752DiVA: diva2:379353